Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 25, NWS Springfield, MO

April 22, 2005Ozark County, Taney County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 22, 2005, 12:15 AM CDT for Ozark County, Taney County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 12:15 AM CDT (05:15 UTC)
Expired
Apr 22, 2005, 6:15 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1218 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 220520
FFWSGF
MOC153-213-221115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OZARK COUNTY IN SOUTHWEST MISSOURI.
  TANEY COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 615 AM CDT.

* AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO 
  INCHES SINCE 11 PM. 

* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED 
  AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH   
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING   
  INCLUDE...THEODOSIA...ISABELLA...KISSEE MILLS...AND LONG RUN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3678 9218 3651 9219 3651 9317 3679 9312

$$

FOSTER
2 follow-up statements
000 
WGUS73 KSGF 220634
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 AM CDT FRI APR 22 2005

MOC153-213-221115-
TANEY MO-OZARK MO-
131 AM CDT FRI APR 22 2005

...FLASH FLOOD WARNING CONTINUES FOR OZARK AND TANEY COUNTIES UNTIL
615 AM CDT...

AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS THAT PRODUCED THE VERY HEAVY RAINFALL ACROSS 
THE WARNED AREA HAD MOVED OFF TO THE EAST. DOPPLER RADAR ESTIMATED 
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES HAD FALLEN SINCE 
LATE THURSDAY EVENING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR ON SMALL STREAMS AND CREEKS...AND LOW WATER CROSSINGS.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

$$

FOSTER
000 
WGUS73 KSGF 221109
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 AM CDT FRI APR 22 2005

MOC153-213-221115-
TANEY MO-OZARK MO-
602 AM CDT FRI APR 22 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR OZARK AND TANEY 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 615 AM...

AT 545 AM...CALLS TO LOCAL COUNTY LAW ENFORCEMENT INDICATE THAT NO 
FLOODED ROADWAYS ARE BEING REPORTED AT THIS TIME. PRECIPITATION 
TOTALS BASED ON RADAR ESTIMATES INDICATE THAT THE HEAVIEST RAINFALL 
SINCE LATE YESTERDAY AFTERNOON OCCURRED OVER EASTERN TANEY COUNTY 
AND WESTERN OZARK COUNTY. SOME STREAMS AND CREEKS MAY STILL BE 
FLOWING AT ABOVE NORMAL LEVELS IN THESE AREAS.  

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 3:51 PM CDT, 8 hours 24 minutes earlier.

Area forecast discussion, Apr 21, 3:51 PM CDT, 8 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT THU APR 21 2005

.DISCUSSION...

INITIAL BAND OF CONVECTION MOVING THROUGH SOUTHWEST AND SOUTH
CENTRAL MO IS LIKELY TO BE ONLY THE FIRST WAVE...AS NEW CONVECTION
IS ATTEMPTING TO FIRE ALONG COLD FRONT FROM FAR NE KANSAS INTO NE
OKLAHOMA. WILL KEEP SEVERE THUNDERSTORM CHANCES GOING THROUGH THE
EVENING AS COLD FRONT MOVES INTO UNSTABLE ATMOSPHERE. ETABUFR
SOUNDING IN FAR SE KANSAS SHOWS MLCAPES OF AROUND 2500 J/KG BY 00Z.
LARGE AREA OF THIS CAPE EXISTS IN THE -10 C TO -30 C LAYER...SO
THINK LARGE HAIL IS LIKELY. WIND PROFILES ARE NEARLY UNIDIRECTIONAL
AND RELATIVELY WEAK...SO TORNADIC THREAT IS LOW EXCEPT FOR THE
NORTHERNMOST COUNTIES IN CENTRAL MO NEAR THE WARM FRONT WHERE A
TORNADO WATCH IS IN EFFECT UNTIL 11 PM. UP UNTIL 345 PM...CONVECTION
NEAR THIS BOUNDARY HAS BEEN CONFINED TO AREAS JUST NORTH OF THE CWA
HOWEVER.

BAND OF CONVECTION NEAR THE COLD FRONT WILL SWEEP RAPIDLY THROUGH
THE CWA TONIGHT. CHILLY CANADIAN AIRMASS WILL THEN BUILD RAPIDLY
INTO THE REGION ON FRIDAY ON STRONG NORTHWEST WINDS. VERY TIGHT
SURFACE PRESSURE GRADIENT WILL CREATE WINDS LIKELY REACHING 20 TO 30
MPH TOMORROW AFTERNOON WITH HIGHER GUSTS POSSIBLE.

NEXT CONCERN IS WITH POTENTIAL FROST/LIGHT FREEZE. SATURDAY MORNING
WILL LIKELY SEE MID 30S IN SOME SPOTS...HOWEVER WIND SPEEDS WILL
LIKELY STAY UP ENOUGH TO PRECLUDE WIDESPREAD FROST. SATURDAY NIGHT
AND SUNDAY MORNING ARE ANOTHER STORY...WITH CLEAR SKIES AND WINDS
DROPPING OFF. LOW TO MID 30S ARE LIKELY...AND SOME TRADITIONALLY
COLDER SPOTS COULD DROP JUST BELOW FREEZING. A FROST ADVISORY WILL
LIKELY BE NEEDED.

EXTENDED FORECAST HAS LOW CONFIDENCE LEVEL WITH MULTIPLE SHORTWAVES
MOVING THROUGH. HAVE FOLLOWED HPC GUIDANCE FAIRLY CLOSELY AFTER
TUESDAY.

BROWNING

&&

.AVIATION...

FOR THE 18Z TAFS...CUMULUS FIELD SHOULD CONTINUE TO BLOSSOM THIS
AFTERNOON WITH SCT TO OCCASIONALLY BKN DECK AROUND FL030. POCKET OF
STRATUS/STRATOCUMULUS OVER NORTHERN OKLAHOMA WILL MOVE INTO THE JLN
AREA FOR A COUPLE HOURS EARLY THIS AFTERNOON AND BKN-OVC CIGS NEAR
FL030 POSSIBLE. KEPT JLN TAF VFR BUT POTENTIAL DOES EXIST FOR SOME
BORDERLINE MVFR CIGS EARLY THIS AFTERNOON.

PERIOD OF THUNDERSTORMS LIKELY AT THE TERMINALS THIS EVENING AS THE
FRONT/DRYLINE MARCH ACROSS THE AREA. POTENTIAL DOES EXIST FOR LARGE
HAIL AND DAMAGING WINDS AT THE TERMINALS THIS EVENING...HOWEVER KEPT
HAIL/WIND OUT OF THIS TAF ISSUANCE PENDING MORE DEFINITE
TIMING/INTENSITY OF THUNDERSTORMS.

GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING WITH GUSTS TO 25KT
POSSIBLE BY THE END OF THIS TAF CYCLE. ROBUST COLD AIR STRATOCUMULUS
DECK SHOULD BLOSSOM FRIDAY MORNING ONCE THE SUN BREAKS OUT.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 21, 8:23 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT THU APR 21 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
823 PM CDT THU APR 21 2005

...SEVERE STORMS LIKELY TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SCATTERED SEVERE THUNDERSTORMS WITH:
    HAIL TO THE SIZE OF GOLFBALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    VERY HEAVY RAINFALL AND LOCALIZED FLOODING.
    ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  THE GREATEST THREAT OF ISOLATED TORNADOES WILL OCCUR MAINLY ALONG
  AND WEST OF AN OSCEOLA...TO SPRINGFIELD...TO LAMPE LINE BEFORE
  MIDNIGHT.

  LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING ARE POSSIBLE
  ACROSS THE ENTIRE OUTLOOK AREA INTO THE OVERNIGHT HOURS.  THE
  THREAT WILL GENERALLY BE ACROSS SOUTHEAST KANSAS AND WESTERN
  MISSOURI DURING THE EVENING HOURS...AND TRANSLATE EASTWARD DURING
  THE LATE EVENING AND OVERNIGHT HOURS.

  DISCUSSION:

  AN UPPER DISTURBANCE OVER THE CENTRAL PLAINS AND FRONTAL BOUNDARY
  ACROSS EASTERN KANSAS WILL CONTINUE TRIGGER THUNDERSTORMS INTO THE
  OVERNIGHT HOURS.  WIDELY SCATTERED STRONG TO SEVERE THUNDERSTORMS
  MAY AFFECT FAR NORTHEAST PORTIONS OF THE OUTLOOK AREA BEFORE
  10 PM.  HOWEVER...THE GREATEST THREAT OF SEVERE STORMS THE
  REMAINDER OF THE EVENING WILL BE ACROSS SOUTHEAST KANSAS AND
  WESTERN MISSOURI IN ADVANCE OF THE APPROACHING SURFACE FRONT.
  SUFFICIENT WIND SHEAR WILL CONTINUE TO ORGANIZE A FEW SUPERCELLS
  WITH ISOLATED TORNADOES GENERALLY WEST OF SPRINGFIELD.  THE STORMS
  WILL LIKELY DEVELOP A MORE LINEAR STRUCTURE AS THEY PUSH
  EAST...AFFECTING CENTRAL AND SOUTH-CENTRAL MISSOURI GENERALLY
  AFTER 11 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  MUCH COLDER AIR WILL WORK INTO THE MISSOURI OZARKS AND
  SOUTHEAST KANSAS FRIDAY NIGHT AND SATURDAY NIGHT.  TEMPERATURES
  ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S FRIDAY NIGHT...THEN
  INTO THE LOW TO MIDDLE 30S SATURDAY NIGHT. WHILE NORTHWEST WINDS
  WILL LIKELY PREVENT FROST FROM FORMING FRIDAY NIGHT...DIMINISHING
  WINDS AND CLEAR SKIES ON SATURDAY NIGHT WILL LIKELY RESULT IN
  WIDESPREAD FROST.

  THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS MONDAY AND
  TUESDAY...THEN AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED GENERALLY WEST OF A WARSAW...TO
  SPRINGFIELD...TO REEDS SPRING LINE THROUGH 11 PM.  SPOTTERS ACROSS
  LOCATIONS FURTHER EAST MAY NEED TO BE ACTIVATED LATER TONIGHT.
&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW/BROWNING/IZZI

In the hours before

Local storm report, Apr 21, 10:39 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             LOUISBURG               37.75N 93.15W
04/21/2005  0.75 INCH        DALLAS             MO   LAW ENFORCEMENT

            SO RECIEVED REPORT FROM PUBLIC

LD
Special weather statement, Apr 21, 10:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 PM CDT THU APR 21 2005

MOZ055-068-079-089>090-093>094-101>102-220500-
BARRY MO-BENTON MO-DADE MO-GREENE MO-HICKORY MO-
LAWRENCE MO-MCDONALD MO-NEWTON MO-POLK MO-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 181 FOR
THE FOLLOWING AREAS

IN MISSOURI THIS CANCELS 9 COUNTIES

IN CENTRAL MISSOURI

BENTON                HICKORY

IN SOUTHWEST MISSOURI

BARRY                 DADE                  GREENE
LAWRENCE              MCDONALD              NEWTON
POLK

THIS INCLUDES THE CITIES OF...HERMITAGE...CROSS TIMBERS...
BOLIVAR...AURORA...MOUNT VERNON...MARIONVILLE...MONETT...
CASSVILLE...NEOSHO...WARSAW...COLE CAMP...ANDERSON...PINEVILLE...
SPRINGFIELD...REPUBLIC...GREENFIELD AND LOCKWOOD.

MOZ057>058-058-069>071-080>083-091>092-095>098-103>106
-220600-
CAMDEN MO-CHRISTIAN MO-DALLAS MO-DENT MO-DOUGLAS MO-
HOWELL MO-LACLEDE MO-MARIES MO-MILLER MO-MORGAN MO-
OREGON MO-OZARK MO-PHELPS MO-PULASKI MO-SHANNON MO-
STONE MO-TANEY MO-TEXAS MO-WEBSTER MO-WRIGHT MO-

TORNADO WATCH NUMBER 181 REMAINS VALID UNTIL 1 AM CDT FOR THE
FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 20 COUNTIES

IN CENTRAL MISSOURI

CAMDEN                MARIES                MILLER
MORGAN                PHELPS                PULASKI

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

CHRISTIAN             DALLAS                DOUGLAS
LACLEDE               OZARK                 STONE
TANEY                 WEBSTER               WRIGHT

THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE...SALEM...
MOUNTAIN GROVE...MANSFIELD...NIXA...OZARK...KIMBERLING CITY...
CRANE...ROLLA...FORT LEONARD WOOD...DIXON...WINONA...EMINENCE...
LEBANON...BELLE...VIENNA...VERSAILLES...STOVER...OSAGE BEACH...
CAMDENTON...AVA...BUFFALO...THAYER...ALTON...WEST PLAINS...
WILLOW SPRINGS...HOUSTON...LICKING...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...ELDON AND LAKE OZARK.

SAW
Local storm report, Apr 21, 10:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          3 NW HIATTVILLE         37.75N 94.92W
04/21/2005                   BOURBON            KS   LAW ENFORCEMENT

            TREES REPORTED DOWN ON 80TH AND HACKBERRY RD. POSSIBLE
            TORNADO. REPORTED BY LAW ENFORCEMENT.

0756 PM     HAIL             HALLTOWN                37.20N 93.63W
04/21/2005  0.88 INCH        LAWRENCE           MO   AMATEUR RADIO

            SPOTTER IS RECIEVING NICKEL HAIL AT THE INTERSECTION OF
            HIGHWAY 96 AND 97
Local storm report, Apr 21, 11:01 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          4 W WEIR                37.30N 94.84W
04/21/2005                   CHEROKEE           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT OFFICIAL SPOTTED A BRIEF TORNADO
            TOUCHDOWN IN AN OPEN FIELD NEAR NW 10TH AND 400. NO
            DAMAGE. REPORTED BY LAW ENFORCEMENT.

0935 PM     HAIL             3 W HALLTOWN            37.20N 93.68W
04/21/2005  0.75 INCH        LAWRENCE           MO   LAW ENFORCEMENT
Local storm report, Apr 21, 11:10 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     4 S JASPER              37.27N 94.32W
04/21/2005                   JASPER             MO   LAW ENFORCEMENT

            TREES/TREE LIMBS DOWN ON  180TH AND CAPER...AND ALSO 71
            AND N HIGHWAY. UNKNOWN AT THIS TIME IF DAMAGE WAS
            TORNADIC OR NOT. REPORTED BY LAW ENFORCEMENT.
Local storm report, Apr 21, 11:12 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             1 N FORSYTH             36.69N 93.12W
04/21/2005  0.25 INCH        TANEY              MO   TRAINED SPOTTER

            PEA HAIL REPORTED BY SPOTTER

LD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:20 PM CDTTornado WarningSGFBarton, Jasper70 min
Apr 21, 8:27 PM CDTTornado WarningSGFJasper63 min
Apr 21, 8:30 PM CDTSevere Thunderstorm WarningSGFBarton60 min
Apr 21, 8:49 PM CDTSevere Thunderstorm WarningSGFNewton71 min
Apr 21, 9:04 PM CDTTornado WarningSGFLawrence71 min
Apr 21, 9:09 PM CDTSevere Thunderstorm WarningSGFDade66 min

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.